# SDR AALA202404037444

- Difficulty date: March 22, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 66,952 hours, 28,377 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY-D ENTRY DOOR DIFFICULT TO MOVE IN TRACK.**SUPPLEMENTAL REPORT FOR (AALA202403257444): ADJUSTED AFT LAVATORY-D DOOR AS REQUIRED. OPERTIONAL CHECK GOOD**(CLOSED).
